Volume 44 (2015)

Title page
Full Text (PDF) [15 KB]
Table of contents and abstracts
Pages i-xiii; Full Text (PDF) [113 KB]
Structure preserving deflation of infinite eigenvalues in structured pencils
Volker Mehrmann and Hongguo Xu
Pages 1-24; Abstract and links, Full Text (PDF) [375 KB]
Analysis of smoothed aggregation multigrid methods based on Toeplitz matrices
Matthias Bolten, Marco Donatelli, and Thomas Huckle
Pages 25-52; Abstract and links, Full Text (PDF) [473 KB]
On the development of parameter-robust preconditioners and commutator arguments for solving Stokes control problems
John W. Pearson
Pages 53-72; Abstract and links, Full Text (PDF) [437 KB]
Revisiting the stability of computing the roots of a quadratic polynomial
Nicola Mastronardi and Paul Van Dooren
Pages 73-82; Abstract and links, Full Text (PDF) [283 KB]
On Krylov projection methods and Tikhonov regularization
Silvia Gazzola, Paolo Novati, and Maria Rosaria Russo
Pages 83-123; Abstract and links, Full Text (PDF) [1.5 MB]
Iterative methods for symmetric outer product tensor decomposition
Na Li, Carmeliza Navasca, and Christina Glenn
Pages 124-139; Abstract and links, Full Text (PDF) [1.2 MB]
Explicit formulas for Hermite-type interpolation on the circle and applications
Elías Berriochoa, Alicia Cachafeiro, Jaime Díaz, and Jesús Illán
Pages 140-152; Abstract and links, Full Text (PDF) [351 KB]
Quasi-optimal convergence rates for adaptive boundary element methods with data approximation. Part II: hyper-singular integral equation
Michael Feischl, Thomas Führer, Michael Karkulik, J. Markus Melenk, and Dirk Praetorius
Pages 153-176; Abstract and links, Full Text (PDF) [476 KB]
Randomized methods for rank-deficient linear systems
Josef Sifuentes, Zydrunas Gimbutas, and Leslie Greengard
Pages 177-188; Abstract and links, Full Text (PDF) [272 KB]
Fast solution of boundary integral equations with the generalized Neumann kernel
Mohamed M.S. Nasser
Pages 189-229; Abstract and links, Full Text (PDF) [7 MB]
BEM-based Finite Element Tearing and Interconnecting Methods
Clemens Hofreither, Ulrich Langer, and Clemens Pechstein
Pages 230-249; Abstract and links, Full Text (PDF) [387 KB]
A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations
Lubomir Baňas, Marcus Page, and Dirk Praetorius
Pages 250-270; Abstract and links, Full Text (PDF) [1.7 MB]
On the discrete extension of Markov's theorem on monotonicity of zeros
Kenier Castillo and Fernando R. Rafaeli
Pages 271-280; Abstract and links, Full Text (PDF) [199 KB]
Fast algorithms for spectral differentiation matrices
Jared L. Aurentz
Pages 281-288; Abstract and links, Full Text (PDF) [84 KB]
An implicit finite difference approximation for the solution of the diffusion equation with distributed order in time
N. J. Ford, M. L. Morgado, and M. Rebelo
Pages 289-305; Abstract and links, Full Text (PDF) [252 KB]
Roundoff error analysis of the CholeskyQR2 algorithm
Yusaku Yamamoto, Yuji Nakatsukasa, Yuka Yanagisawa, and Takeshi Fukaya
Pages 306-326; Abstract and links, Full Text (PDF) [742 KB]
Fast and stable unitary QR algorithm
Jared L. Aurentz, Thomas Mach, Raf Vandebril, and David S. Watkins
Pages 327-341; Abstract and links, Full Text (PDF) [171 KB]
The fast bisection eigenvalue method for Hermitian order one quasiseparable matrices and computations of norms
Yuli Eidelman and Iulian Haimovici
Pages 342-366; Abstract and links, Full Text (PDF) [312 KB]
Efficient preconditioners for PDE-constrained optimization problem with a multilevel sequentially semiseparable matrix structure
Yue Qiu, Martin B. van Gijzen, Jan-Willem van Wingerden, Michel Verhaegen, and Cornelis Vuik
Pages 367-400; Abstract and links, Full Text (PDF) [1.1 MB]
An overview of multilevel methods with aggressive coarsening and massive polynomial smoothing
Jan Brousek, Pavla Franková, Milan Hanuš, Hana Kopincová, Roman Kužel, Radek Tezaur, Petr Vaněk, and Zbyněk Vastl
Pages 401-442; Abstract and links, Full Text (PDF) [432 KB]
Edge-based Schwarz methods for the Crouzeix-Raviart finite volume element discretization of elliptic problems
Atle Loneland, Leszek Marcinkowski, and Talal Rahman
Pages 443-461; Abstract and links, Full Text (PDF) [557 KB]
High-order modified Tau method for non-smooth solutions of Abel integral equations
Payam Mokhtary
Pages 462-471; Abstract and links, Full Text (PDF) [164 KB]
Algebraic distance for anisotropic diffusion problems: multilevel results
Achi Brandt, James Brannick, Karsten Kahl, and Irene Livshits
Pages 472-496; Abstract and links, Full Text (PDF) [5.8 MB]
A two-level overlapping Schwarz method for H(curl) in two dimensions with irregular subdomains
Juan G. Calvo
Pages 497-521; Abstract and links, Full Text (PDF) [1.4 MB]
Preconditioned Recycling Krylov subspace methods for self-adjoint problems
André Gaul and Nico Schlömer
Pages 522-547; Abstract and links, Full Text (PDF) [945 KB]
Laminar-turbulent transition in pipe flow: wall effects and critical Reynolds number
Hidesada Kanda
Pages 548-571; Abstract and links, Full Text (PDF) [822 KB]
Discontinuous Galerkin discretizations of optimized Schwarz methods for solving the time-harmonic Maxwell's equations
Mohamed El Bouajaji, Victorita Dolean, Martin J. Gander, Stéphane Lanteri, and Ronan Perrussel
Pages 572-592; Abstract and links, Full Text (PDF) [493 KB]
SVD of Hankel matrices in Vandermonde-Cauchy product form
Zlatko Drmač
Pages 593-623; Abstract and links, Full Text (PDF) [773 KB]
Perturbation of partitioned linear response eigenvalue problems
Zhongming Teng, Linzhang Lu, and Ren-Cang Li
Pages 624-638; Abstract and links, Full Text (PDF) [420 KB]
Monotone-Comonotone approximation by fractal cubic splines and polynomials
Puthan Veedu Viswanathan and Arya Kumar Bedabrata Chand
Pages 639-659; Abstract and links, Full Text (PDF) [548 KB]
Polynomial interpolation in nondivision algebras
Gerhard Opfer
Pages 660-670; Abstract and links, Full Text (PDF) [227 KB]